# SDR USAA960641

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N224US
- Make and model: Boeing 737201
- Aircraft serial: 21666
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 695
- Part time: 47,115 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND 1.5 INCH CRACK RBL 45 LONG FLOOR BEAM LOWER CHORD STATION 695 WL 202.5.  INSTALLED REPAIR ANGLE, REPAIRED PER EA 41557.  (M)
